MAUDE Adverse Event Report: RXSIGHT, INC. LIGHT ADJUSTABLE LENS (LAL)

RXSIGHT, INC. LIGHT ADJUSTABLE LENS (LAL)
Model Number 60005
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Code Visual Impairment (2138)
Date of Event 10/12/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device history record for the manufacturing lot was reviewed and there were no discrepancies or unusual findings.The initial lal implant was completed on (b)(6) 2022 with no complications.The initial lal with a lens power of 23.5d.At the postop day 1 visit, the patient's vision was: ucdva 20/200, mr +3.50 sph.At this time, the treating physician decided to have an explant in order to lower the refractive power.On (b)(6) 2022, the initial lal (power 23.5d) was explanted and another lal (power 26.0d, sn (b)(4) was implanted without complications.On (b)(6) 2022, during the postop day 1 visit after the second implant, the patient's vision was ucdva 20/50.The above information suggests that there were no issues with the initial lal that was explanted, instead, the initial lens power choice was not a good fit for this patient.Once the appropriate lens power was chosen, the patient's vision improved.The explanted lens (sn: (b)(4) is currently undergoing evaluation by rxsight.Manufacturer reference #: (b)(4).
 
Event or Problem Description
The site reported that a light adjustable lens (lal) has been explanted prior to any light treatment due to the patient having a large refractive error of +3.50 sphere.The explanted lal had a power of 23.5d.While the second lal that was implanted had a power of 26.0d.Rxsight's first awareness of the event was on (b)(6) 2022.

Brand Name
LIGHT ADJUSTABLE LENS (LAL)
Common Device Name
LIGHT ADJUSTABLE LENS (LAL)
Manufacturer (Section D)
RXSIGHT, INC.
100 columbia
aliso viejo CA 92656
Manufacturer (Section G)
RXSIGHT, INC.
100 columbia
aliso viejo CA 92656
Manufacturer Contact
jim zhang
100 columbia
aliso viejo, CA 92656
9492736163
MDR Report Key15777450
Report Number3012712027-2022-00051
Device Sequence Number17811416
Product Code PZK
UDI-Device Identifier00818806020746
UDI-Public01008188060207461122051017250430
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
P160055
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/10/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/30/2025
Device Model Number60005
Device Catalogue Number60005
Device Lot NumberL07-003948
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/27/2022
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/14/2022
Initial Report FDA Received Date11/10/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/10/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age70 YR
Patient SexFemale